Journal of Commutative Algebra

The Journal of Commutative Algebra publishes significant results in the area of commutative algebra and closely related fields.

Scope

    The Journal of Commutative Algebra publishes significant results in the area of commutative algebra and closely related fields including algebraic number theory, algebraic geometry, representation theory, semigroups and monoids. It also publishes substantial expository/survey papers as well as conference proceedings. Any person interested in editing such a proceeding should contact one of the managing editors.

Details

Journal of Commutative Algebra

Print ISSN: 1939-2346

Current: Dec 2020 : Volume 12 Issue 4

Coverage: 2009 - current

Frequency: Quarterly

Access: Articles older than 5 years are open.


METRICS


Impact Factor: 0.407

Five-Year Impact Factor: 0.496

Journal Citation Reports® Ranking: #283 of 314 in Mathematics

Mathematical Citation Quotient (MCQ): 0.48

Back to Top